Veiny arms steroids

Intraocular pressure, glaucoma
Have you heard of DHEA causing high IOP (intraocular pressure) or possibly temporary glaucoma. I have been taking DHEA for about a year. I like the benefits it has provided both physically and mentally. However my last flight physical for the military showed me having high IOP in both eyes. Two days after I stopped taking DHEA my pressures where back to normal.
   I have not heard of this side effect yet, and I have not seen it mentioned in the medical literature, however it is a possibility to consider. There's a lot we don't know about the long term effects of DHEA. If your IOP is increased again after restarting the DHEA and then returns to normal after stopping, then that would make it quite likely that in your case it was involved.

Justin smiled at Benji as he babbled on, worshipping Justin’s colossal body with jubilant abandon. Justin inhaled deeply and watched as his massive pecs inflated to even grander proportions, pushing Benji back onto the palm of his hand. This only excited Benji even more, as he went on to praise the titanic dimensions of Justin’s chest, and how tiny and puny he felt compared to him. Justin soaked up the praise like a sponge. He loved this! Justin smirked as he considered growing some more, very soon. His cock twitched in anticipation and grew somewhat, pressing harder against the confines of his giant briefs.

Veiny arms steroids

veiny arms steroids

Media:

veiny arms steroidsveiny arms steroidsveiny arms steroidsveiny arms steroidsveiny arms steroids

http://buy-steroids.org